Alert archive / Missouri / Flash Flood Warnings in 2008

Flash Flood Warning 54, NWS Springfield, MO

April 23, 200810 counties in Missouri

NWS Springfield, MO issued this flash flood warning at Apr 23, 2008, 9:02 PM CDT for 10 counties in Missouri. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 23, 2008, 9:02 PM CDT (02:02 UTC)
Expired
Apr 24, 2008, 12:00 AM CDT
In force
3 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Greene County, MO, Hickory County, MO, Polk County, MO, St. Clair County, MO, Taney County, MO

The radar

The Springfield radar (KSGF), 18 km from the middle of the area, began a volume at 02:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.0 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 271 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
271 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
1961 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 240204
FFWSGF
MOC015-029-039-043-057-077-085-167-185-213-240500-
/O.NEW.KSGF.FF.W.0054.080424T0202Z-080424T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
902 PM CDT WED APR 23 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BENTON COUNTY IN CENTRAL MISSOURI...
  CEDAR COUNTY IN SOUTHWEST MISSOURI...
  CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
  DADE COUNTY IN SOUTHWEST MISSOURI...
  EXTREME NORTHWESTERN CAMDEN COUNTY IN CENTRAL MISSOURI...
  GREENE COUNTY IN SOUTHWEST MISSOURI...
  HICKORY COUNTY IN CENTRAL MISSOURI...
  POLK COUNTY IN SOUTHWEST MISSOURI...
  ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI...
  TANEY COUNTY IN SOUTHWEST MISSOURI...

* UNTIL MIDNIGHT CDT.

* AT 857 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA. RAINFALL OF ONE TO THREE INCHES IS EXPECTED ACROSS
  THE WARNED AREA.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
  BATTLEFIELD...BOLIVAR...BRANSON...EL DORADO SPRINGS...FORSYTH...
  GREENFIELD...HERMITAGE...HIGHLANDVILLE...NIXA...OZARK...REPUBLIC...
  SPRINGFIELD...STOCKTON...STRAFFORD AND WARSAW.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3650 9333 3699 9331 3699 9361 3729 9363
      3729 9407 3821 9406 3822 9353 3852 9350
      3854 9307 3790 9304 3790 9321 3742 9319
      3741 9307 3709 9307 3709 9290 3682 9292
      3681 9278 3649 9278

$$

ANGLE
1 follow-up statement
000 
WGUS73 KSGF 240454
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1152 PM CDT WED APR 23 2008

MOC015-029-039-043-057-077-085-167-185-213-240502-
/O.EXP.KSGF.FF.W.0054.000000T0000Z-080424T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE MO-DADE MO-POLK MO-CEDAR MO-HICKORY MO-ST. CLAIR MO-CAMDEN MO-
BENTON MO-CHRISTIAN MO-TANEY MO-
1152 PM CDT WED APR 23 2008

...THE FLASH FLOOD WARNING WILL EXPIRE AT MIDNIGHT CDT FOR BENTON...
CEDAR...CHRISTIAN...DADE...EXTREME NORTHWESTERN CAMDEN...GREENE...
HICKORY...POLK...ST. CLAIR AND TANEY COUNTIES...

ADDITIONAL MODERATE RAINFALL IN POSSIBLE IN TANEY AND EASTERN 
CHRISTIAN COUNTIES OVERNIGHT. THE FLASH FLOOD WARNING HAS BEEN 
REPLACED BY AN AREAL FLOOD WARNING UNTIL 10 AM CDT ON THURSDAY FOR 
THESE TWO COUNTIES.

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3650 9333 3699 9331 3699 9361 3729 9363
      3729 9407 3821 9406 3822 9353 3852 9350
      3854 9307 3790 9304 3790 9321 3742 9319
      3741 9307 3709 9307 3709 9290 3682 9292
      3681 9278 3649 9278
TIME...MOT...LOC 0452Z 180DEG 0KT 3742 9328

$$

WISE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 23, 7:36 PM CDT, 1 hour 26 minutes earlier.

Area forecast discussion, Apr 23, 7:36 PM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
736 PM CDT WED APR 23 2008

...SEVERE WEATHER AND FLOOD POTENTIAL DISCUSSION...

.UPDATE...

THUNDERSTORMS INCREASED FROM NORTHEAST OKLAHOMA INTO SOUTHWEST
MISSOURI LATE THIS AFTERNOON IN RESPONSE TO INCREASING UPPER
DIVERGENCE AHEAD OF A MINOR MID LEVEL IMPULSE. INCREASED DEEP
LAYERED SHEAR IN ASSOCIATION WITH THIS SYSTEM SUPPORTED SEVERAL
SEVERE STORMS WITH DAMAGING WINDS AND LARGE HAIL. APPEARS BEST
AVAILABLE SURFACE BASED INSTABILITY IS BEING EXHAUSTED BY ONGOING
CONVECTION. WHILE SEVERE STORMS CANNOT BE RULED OUT THE REMAINDER
OF THE EVENING THE POTENTIAL FOR ADDITIONAL SEVERE STORMS IS
DECREASING.

HOWEVER THE POTENTIAL FOR SIGNIFICANT FLASH FLOODING IS INCREASING
ACROSS SOUTHEAST KANSAS AND SOUTHWEST MISSOURI. THIS FIRST ROUND
OF CONVECTION HAS DROPPED ONE TO TWO INCHES OF RAIN IN MANY AREAS.
EXPECT CONVECTION TO CONTINUE THROUGH THE NIGHT AS A MORE
SIGNIFICANT SHORTWAVE TROUGH LIFTS NORTHEAST ACROSS THE SOUTHERN
PLAINS. INCREASING SYNOPTIC SCALE LIFT AND STRENGTHENING LOW LEVEL
JET WILL FUEL A CONVECTIVE COMPLEX THAT WILL OVERSPREAD THE AREA
OVERNIGHT INTO EARLY THURSDAY MORNING. WITH ADDITIONAL RAINFALL
AMOUNTS OF ONE TO THREE INCHES LIKELY IN SOME AREAS...SERIOUS
FLASH FLOODING COULD DEVELOP ACROSS PORTIONS OF SOUTHEAST KANSAS
AND SOUTHWEST MISSOURI.

EMERGENCY MANAGEMENT OFFICIALS ARE URGED TO MONITOR THE
DEVELOPING WEATHER SITUATION TONIGHT.

FOSTER

&&

.DISCUSSION...

SEVERE WEATHER AND HEAVY RAIN POTENTIAL FROM TONIGHT THROUGH
FRIDAY ARE THE FORECAST CHALLENGES THIS FORECAST PACKAGE.

SHORT TERM (TONIGHT THROUGH SATURDAY MORNING)...

CURRENTLY...WARM FRONT OVER THE FORECAST AREA...GENERALLY FROM
ROUND SPRING TO BOLIVAR TO PITTSBURG KANSAS AT THIS TIME. NORTH OF
THE FRONT...DEW POINTS ARE IN THE MID 50S WHILE SOUTH OF THE FRONT
DEW POINTS ARE IN THE LOW 60S. INTENSE CONVECTION ONGOING ACROSS
CENTRAL KANSAS AND NORTHWEST OKLAHOMA. VERY HEAVY RAINFALL BEING
REPORTED WITH THESE THUNDERSTORMS WITH SOME STORM REPORTS OF
QUARTER SIZED HAIL. LOOKING AT 850MB STREAMLINE CONVERGENCE...THE
WRF PROGS SHOW THE BEST PLACEMENT OF THIS CONVERGENCE IN RELATION
TO THE CONVECTION. OVER THE CWA...LAPS SOUNDINGS AT 18Z FOR SGF
SHOWING US BASICALLY UNCAPPED...CAPE VALUES OVER 2500 J/KG AND
ALMOST NO CIN. SO WE ARE PRIME FOR CONVECTION TO BEGIN AT ANY
TIME. ONLY INGREDIENT MISSING IS A FORCING MECHANISM TO GET
CONVECTION GOING. PACIFIC MOISTURE CONTINUES TO STREAM INTO
OKLAHOMA AND NORTHERN TEXAS...MOVING TOWARDS THE NORTHEAST IN OUR
GENERAL DIRECTION.

FOR TONIGHT...WENT AHEAD AND FOLLOWED 850MB STREAMLINE CONVERGENCE
AS THIS SEEMS TO WORK WELL FOR A SUMMERTIME CONVECTIVE SITUATION
THAT IT LOOKS LIKE WE ARE IN AT PRESENT. WRF STREAMLINES SHOW
CONVERGENCE SHIFTING EASTWARD OUT OF CENTRAL KANSAS THROUGH THE
EARLY EVENING AND THEN OVER WESTERN MISSOURI LATE THIS EVENING.
PENDING ANY ROGUE THUNDERSTORM DEVELOPMENT THIS AFTERNOON THAT MAY
KICK OFF SOME OUTFLOW BOUNDARIES...OR ANY OUTFLOW BOUNDARIES THAT
MAY MOVE IN FROM KANSAS OR OKLAHOMA...DO BELIEVE THIS IS WHEN THE
SHOW WILL GET GOING. WRF MODEL SHOWING A FAIRLY GOOD 850MB JET
AROUND 20 TO 25 KTS EARLY THIS EVENING...INCREASING TO AROUND
35KTS AROUND 06Z. THIS JET SHOULD INTERACT WITH THE WARM FRONT AND
HEAVY RAIN SHOULD COMMENCE. FOLLOWING WRF GUIDANCE...PROG SOUNDING
SHOWING PWATS INCREASING FROM 1.2 INCHES THIS AFTERNOON UP TO 1.5
INCHES BY THURSDAY MORNING. LONG...SKINNY CAPE PRFILE SUGGESTS
EFFICIENT RAIN PRODUCING THUNDERSTORMS. SO...THOUGH NOT ENTIRELY
RULING OUT SEVERE HAIL POTENTIAL...DO BELIEVE THE LARGEST THREAT
IS GOING TO BE TRAINING THUNDERSTORMS PRODUCING HEAVY RAIN ALONG
THE WARM FRONT.

HEAVIEST RAINFALL LOOKS TO BE MID MORNING THURSDAY INTO THE
AFTERNOON AS THE UPPER LEVEL TROUGH MOVES THROUGH THE CWA. USING
HPC QPFS...LOOKING AT PRECIP AMOUNTS OF 2-3 INCHES ACROSS THE
WESTERN HALF OF THE CWA WITH MAYBE 1-1.5 INCHES ACROSS OUR SOUTH
CENTRAL ZONES. WITH THESE HIGHLY EFFICIENT THUNDERSTORMS...WOULD
EXPECT SOME AREAS TO EXPERIENCE EVEN HIGHER AMOUNTS THAN THIS.
UPPER SHORTWAVE PUSHES THROUGH THURSDAY AFTERNOON...BUT IN THE LOW
LEVELS...WE MAINTAIN A MOIST SOUTHERLY FLOW. COLD FRONT ACTUALLY
DOES NOT PUSH THROUGH UNTIL FRIDAY MORNING WITH RAIN ENDING LATE
FRIDAY AFTERNOON. COULD SEE SOME SEVERE THUNDERSTORMS WITH THIS
FRONT...BUT WILL WAIT TO SEE HOW THIS EVENT UNFOLDS BEFORE
ADVERTISING SEVERE THUNDERSTORMS.

LONG TERM (SATURDAY THROUGH WEDNESDAY)...

THE EXTENDED PERIOD WILL BEGIN WITH SURFACE RIDGE OVER THE CWA IN
THE WAKE OF FRIDAY/FRIDAY NIGHTS COLD FRONT.  PRECIPITATION
ASSOCIATED WITH THE COLD FRONT SHOULD BE TO THE EAST OF THE AREA BY
SATURDAY MORNING.  ANOTHER UPPER LEVEL SHORTWAVE WILL ROTATE AROUND
THE UPPER TROUGH AND INTO MISSOURI BY SATURDAY NIGHT DRAGGING A
SURFACE COLD FRONT THROUGH THE AREA LATE SATURDAY NIGHT INTO SUNDAY
MORNING.  THIS WILL BRING ANOTHER CHANCE OF THUNDERSTORMS TO THE
AREA.  NORTHWEST FLOW EXPECTED TO CONTINUE THROUGH TUESDAY NIGHT
WITH MORE ZONAL FLOW SETTING UP BY MIDWEEK NEXT WEEK.  A SURFACE LOW
IS FORECAST TO DEVELOP OUT IN THE PLAINS WITH A WARM FRONT SETTING
UP OVER THE MISSOURI OZARKS.  HAVE INTRODUCED SOME POPS FOR NEXT
WEDNESDAY TO ACCOUNT FOR THIS.

LINDENBERG

&&

.AVIATION...
PERIODS OF SHOWERS AND THUNDERSTORMS WILL AFFECT THE SPRINGFIELD
AND JOPLIN TERMINAL AREAS TONIGHT. THIS WILL RESULT IN VARYING
CEILINGS AND VISIBILITIES IN PASSING STORMS. EXPECT TO TRANSITION
TO PREDOMINANTLY MVFR CONDITIONS OVERNIGHT INTO THURSDAY MORNING.
CONDITIONS WILL IMPROVE BY MIDDAY THURSDAY.

FOSTER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR MOZ055-056-066>069-
     077>082-088>096-101>105.

KS...FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR KSZ073-097-101.

&&
Hazardous weather outlook, Apr 23, 7:45 PM CDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
745 PM CDT WED APR 23 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-250045-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
745 PM CDT WED APR 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

 THUNDERSTORMS CAPABLE OF PRODUCING TORRENTIAL RAINFALL AND FLASH
 FLOODING...FREQUENT CLOUD TO GROUND LIGHTNING...HAIL TO THE SIZE
 OF NICKELS AND WIND GUSTS TO 60 MPH WILL AFFECT SOUTHEAST KANSAS
 AND SOUTHWEST MISSOURI. THE STORMS WILL BE CONCENTRATED WEST OF
 A LINE FROM GAINESVILLE TO VERSAILLES. THE POTENTIAL FOR FLASH
 FLOODING WILL INCREASE DURING THE NIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

 STORMS WITH HEAVY RAIN ARE EXPECTED TO BE ONGOING THURSDAY
 MORNING AS AN UPPER LEVEL DISTURBANCE LIFTS ACROSS CENTRAL AND
 NORTHERN MISSOURI.

 ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO
 DEVELOP LATE THURSDAY NIGHT INTO FRIDAY AS A COLD FRONT AND
 ASSOCIATED UPPER LEVEL STORM SYSTEM MOVE ACROSS THE AREA.

 THERE WILL BE ADDITIONAL CHANCES FOR THUNDERSTORMS ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Apr 23, 7:40 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
740 PM CDT WED APR 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0734 PM     TSTM WND GST     1 E AURORA              36.97N 93.70W
04/23/2008  E65 MPH          LAWRENCE           MO   AMATEUR RADIO

            65 MPH WIND GUST REPORTED WITH SEVERAL TREES BLOWN DOWN.

&&

BARJENBRUCH
Local storm report, Apr 23, 7:49 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
749 PM CDT WED APR 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND DMG     AURORA                  36.97N 93.72W
04/23/2008                   LAWRENCE           MO   AMATEUR RADIO

            SIGNIFICANT TREE DAMAGE IN THE CITY OF AURORA WITH DEBRIS
            ON HIGHWAY 39.

&&

BARJENBRUCH
Special weather statement, Apr 23, 8:05 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
805 PM CDT WED APR 23 2008

MOZ067-240130-
ST. CLAIR MO-
805 PM CDT WED APR 23 2008

...SIGNIFICANT WEATHER ALERT FOR NORTHWESTERN ST. CLAIR COUNTY UNTIL
830 PM CDT...

AT 804 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM OSCEOLA TO
MONTROSE...OR ALONG A LINE EXTENDING FROM 18 MILES NORTHEAST OF EL
DORADO SPRINGS TO 16 MILES SOUTHWEST OF CLINTON...MOVING NORTHEAST AT
36 MPH.

THESE STORMS WILL BE NEAR...
  OSCEOLA BY 810 PM CDT.
  LOWRY CITY BY 815 PM CDT.

THE TOWN OF ICONIUM IS IN THE PATH OF THESE STORMS.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

ANGLE
Local storm report, Apr 23, 8:12 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
812 PM CDT WED APR 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     TSTM WND DMG     ASH GROVE               37.32N 93.58W
04/23/2008                   GREENE             MO   EMERGENCY MNGR

            A BARN BLOWN OVER NEAR ASH GROVE.

&&

BARJENBRUCH
Special weather statement, Apr 23, 8:28 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
828 PM CDT WED APR 23 2008

MOZ101-240200-
MCDONALD MO-
828 PM CDT WED APR 23 2008

...SIGNIFICANT WEATHER ALERT FOR MCDONALD COUNTY UNTIL 900 PM CDT...

AT 823 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SOUTH WEST CITY TO
GRAVETTE...OR ALONG A LINE EXTENDING FROM 12 MILES SOUTHWEST OF
PINEVILLE TO 15 MILES SOUTH OF PINEVILLE...MOVING NORTHEAST AT 42
MPH.

THESE STORMS WILL BE NEAR...
  LANAGAN BY 835 PM CDT.
  ANDERSON AND PINEVILLE BY 840 PM CDT.
  GOODMAN BY 850 PM CDT.

THE TOWNS OF POWELL AND ROCKY COMFORT ARE IN THE PATH OF THESE
STORMS.

WINDS AROUND 50 MPH AND SMALL HAIL ARE EXPECTED WITH THESE STORMS.

WISE
Local storm report, Apr 23, 8:56 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
856 PM CDT WED APR 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND GST     PLEASANT HOPE           37.46N 93.27W
04/23/2008  E50 MPH          POLK               MO   EMERGENCY MNGR

            50 MPH WIND GUSTS IN PLEASANT HOPE.

&&

BARJENBRUCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 7:05 PM CDTSevere Thunderstorm WarningSGFVernon31 min
Apr 23, 7:42 PM CDTSevere Thunderstorm WarningSGFChristian, Dade, Greene, Lawrence54 min
Apr 23, 7:52 PM CDTSevere Thunderstorm WarningSGFBarry, Stone, Taney33 min
Apr 23, 8:14 PM CDTSevere Thunderstorm WarningSGFPolk61 min
Apr 23, 9:44 PM CDTRiver Flood WarningSGFVernon46 hr
Apr 23, 9:44 PM CDTRiver Flood WarningSGFVernon4 days
Apr 23, 9:44 PM CDTRiver Flood WarningSGFCedar47 hr
Apr 23, 11:37 PM CDTAreal Flood WarningSGFBarry, Christian, Jasper, McDonald, Newton, Stone and 1 more34 hr
Apr 24, 2:43 AM CDTFlash Flood WarningSGFTaney6 hr
Apr 24, 3:22 AM CDTFlash Flood WarningSGFWright5 hr
Apr 24, 4:06 AM CDTFlash Flood WarningSGFBarton, Cedar, Dade, Jasper, Lawrence, Newton and 1 more6 hr
Apr 24, 9:41 AM CDTAreal Flood WarningSGFBarton, Benton, Cedar, Dade, Dallas, Hickory and 4 more24 hr
Apr 24, 11:32 AM CDTSevere Thunderstorm WarningSGFJasper44 min

Nearby

Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.